EconPapers    
Economics at your fingertips  
 

On the Verification Theorem of Dynamic Portfolio-Consumption Problems with Stochastic Market Price of Risk

Toshiki Honda () and Shoji Kamimura ()

Asia-Pacific Financial Markets, 2011, vol. 18, issue 2, 166 pages

Keywords: Optimal portfolios; Hamilton-Jacobi-Bellman equation; Stochastic market price of risk; Verification theorem (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://hdl.handle.net/10.1007/s10690-010-9128-y (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:apfinm:v:18:y:2011:i:2:p:151-166

Ordering information: This journal article can be ordered from
http://www.springer.com/finance/journal/10690/PS2

DOI: 10.1007/s10690-010-9128-y

Access Statistics for this article

Asia-Pacific Financial Markets is currently edited by Jiro Akahori

More articles in Asia-Pacific Financial Markets from Springer, Japanese Association of Financial Economics and Engineering
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-19
Handle: RePEc:kap:apfinm:v:18:y:2011:i:2:p:151-166